MathSciNet Relay Station
MathSciNet bibliographic data
MR862282 42A85
Faber, V.; Wing, G. Milton Asymptotic behavior of singular values of convolution operators. Rocky Mountain J. Math. 16 (1986), no. 3, 567–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement